Über Halbgruppen, die ihre Ideale reproduzieren

Szász, Gábor: Über Halbgruppen, die ihre Ideale reproduzieren. Acta scientiarum mathematicarum, (27) 3-4. pp. 141-145. (1966)

[img] Cikk, tanulmány, mű
math_027_fasc_003_004_141-145.pdf

Download (825kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1966
Volume: 27
Number: 3-4
Page Range: pp. 141-145
ISSN: 0001-6969
Language: német
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 145. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2019. Sep. 20. 14:29
URI: http://acta.bibl.u-szeged.hu/id/eprint/14112

Actions (login required)

View Item View Item